Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   SparkPeople Cafe
TOPIC:  

Medication messing with diet efforts



 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top
 
ON2VICTORY is the moderator for this forum.
 


SLASALLE
SLASALLE's Photo SparkPoints: (164,113)
Fitness Minutes: (67,070)
Posts: 9,103
9/1/13 10:11 P

SLASALLE's SparkPage
Send Private Message
Reply
You have definitely had LOTS to deal with. Good on you for losing weight and trying to be healthy.

My partner has MS and she had LOTS of weight gain over a period of several years from steroids. So we both know what medication can do. I'm hypothyroid and menopausal, so between the two, my meds don't help me lose weight either.

Remember, progress, not perfection. You have to deal with the most important priority first, and you are. The weight will go away again.

The best advice I can give is that the ONLY failure is not continuing to try. So just keep plugging along, although I can understand your feelings, for sure. Just don't give up.

Best to you ...



 Pounds lost: 2.5 
 
0
2.5
5
7.5
10


SLIMMERKIWI
SLIMMERKIWI's Photo SparkPoints: (122,108)
Fitness Minutes: (32,470)
Posts: 21,071
9/1/13 10:02 P



SLIMMERKIWI's SparkPage
Send Private Message
Reply
It sounds like you have had a lot to contend with. Have you ever had Therapy to help you deal appropriately with the stress? If not, you might find it very beneficial. Your Dr would be able to refer you to an appropriate Therapist!

Have you ever tried a Bleach Bath to help with the itchy skin? My little grandson was prescribed this by his specialist and it helps him heaps. He has one 2x weekly when the itching gets bad. It can also be used for Psoriasis. Below is a link that tells you a little about it, and other helpful remedies
.
www.livestrong.com/article/247128-baths-to
-soothe-itchy-skin/


Just make sure you don't immerse your hair in it, otherwise it could turn green :-)

Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan


 current weight: 151.0 
 
211
196
181
166
151


NUTZWIFE
SparkPoints: (670)
Fitness Minutes: (0)
Posts: 2
9/1/13 9:44 P

Send Private Message
Reply
Thanks for the HUGS and affirmation

I've had mean eczema since early childhood and after a period of over the top stress my system went haywire and I ended up with it systemically

My family is 5 yrs beyond Childhood Cancer with my 10 yr old daughter

Fear for her survival and financial stress has been a challenge for me.

Weight gain ( 30 lbs) was my outlet for being stressed out while she was ill

Dermatologist felt it was necessary to put me on Cyclosporine, Dexamethasone and Keflex to get things set to rights

It is working but

I've gained 3 lbs in 2 wks and feel the known side effects of the Rx

Punky, hungry and having trouble getting motivated feeling achy all over

Worth it to have less extreme dry skin and itchiness

I was only sleeping a few hrs at a time for itching so during the night

Not a pleasant mom sleep deprived

Hard to be patient with getting back on track losing again

lost 17lbs / 2 sizes of jeans in 3 months

Look forward to getting to know everyone

I've lurked for not wanting to be a downer feeling crabby of late

Gretchen emoticon



BLUENOSE63
SparkPoints: (95,897)
Fitness Minutes: (74,165)
Posts: 2,905
9/1/13 10:04 A

BLUENOSE63's SparkPage
Send Private Message
Reply
Sending you a hug and empathy all the way from Ottawa Canada. Remember only temporary weight gain! emoticon



 July Minutes: 0
 
0
500
1000
1500
2000


SLIMMERKIWI
SLIMMERKIWI's Photo SparkPoints: (122,108)
Fitness Minutes: (32,470)
Posts: 21,071
9/1/13 3:33 A



SLIMMERKIWI's SparkPage
Send Private Message
Reply
A lot of medications have a temporary weight-gain effect, unfortunately :-( Are you on a Steroid for this complaint? They are one of the worst, but this is the medication, when you are off it, you should return to normal weight.

I hope that you condition improves pretty quickly.

Take care,
Kris

Co-Moderator Dealing with Depression
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=953


Team Leader Essential Tremors :-) (Benign and Familial) www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=30225


Co-Leader Crohn's Can't Stop Me
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=17464


I am not a Dr - please check with your qualified Health Professional for a diagnosis and treatment plan


 current weight: 151.0 
 
211
196
181
166
151


LADYCJM
LADYCJM's Photo SparkPoints: (27,835)
Fitness Minutes: (24,787)
Posts: 1,640
8/31/13 7:31 P

LADYCJM's SparkPage
Send Private Message
Reply
emoticon

Hope your condition improves soon. Keep up the healthy diet and exercise. It will pay off in the long run!



 Pounds lost: 95.0 
 
0
23.75
47.5
71.25
95


NUTZWIFE
SparkPoints: (670)
Fitness Minutes: (0)
Posts: 2
8/31/13 7:06 P

Send Private Message
Reply
Trying to grin and bare the need to take medication to treat skin condition that lead to serious complications.

Depressed to get on the scale and find I've gained 3 lbs in 2 wks!

Could use come empathy and a hug

Gretchen emoticon



 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=1&imparent=31876282

Review our Community Guidelines



 
Diet Resources: where is heartburn | remedies for heartburn | remedies heartburn